Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The center of the quotient division ring of the universal envelope of a Lie algebra


Author: Alfons I. Ooms
Journal: Proc. Amer. Math. Soc. 87 (1983), 394-396
MSC: Primary 17B35; Secondary 16A08
DOI: https://doi.org/10.1090/S0002-9939-1983-0684625-4
MathSciNet review: 684625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a finite dimensional Lie algebra over a field $ k$ of characteristic zero, $ D(L)$ the quotient division ring of $ U(L)$. We compare the center $ Z(D(L))$ with $ Z(D(H))$ where $ H$ is an ideal of $ L$ of codimension one.


References [Enhancements On Off] (What's this?)

  • [1] Pierre Bernat, Sur le corps enveloppant d’une algèbre de Lie résoluble, Bull. Soc. Math. France Mém. 7 (1966), 175 (French). MR 0230774
  • [2] J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents. II, Bull. Soc. Math. France 85 (1957), 325–388 (French). MR 0095426
  • [3] Jacques Dixmier, Algèbres enveloppantes, Gauthier-Villars Éditeur, Paris-Brussels-Montreal, Que., 1974 (French). Cahiers Scientifiques, Fasc. XXXVII. MR 0498737
    Jacques Dixmier, Enveloping algebras, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. North-Holland Mathematical Library, Vol. 14; Translated from the French. MR 0498740
    Zh. Diksem′e and Ž. Diksm′e, \cyr Universal′nye obertyvayushchie algebry., Izdat. “Mir”, Moscow, 1978 (Russian). Translated from the French by Ju. A. Bahturin; Edited by D. P. Želobenko. MR 0498742

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35, 16A08

Retrieve articles in all journals with MSC: 17B35, 16A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684625-4
Keywords: Finite dimensional Lie algebra, universal enveloping algebra, quotient division ring
Article copyright: © Copyright 1983 American Mathematical Society